# SDR DALA2025031902064

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON INNER/OUTER PAN BEAM 2 AND INNER PAN BEAM 1 FWD EDGE AT AFT CARGO DOOR. SUMMARY OF NRC 00578: INNER/OUTER PAN BEAM 2 AND INNER PAN BEAM 1 FWD EDGE AT AFT CARGO DOOR WAS REPAIRED PER PRI 624376-14 REV 2 AND ERA 624376-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-624376 ADDED FOR AC 9514. (LP #0865402)
